# SDR ASAA2019072830232

- Difficulty date: July 28, 2019
- Submitted: July 30, 2019
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 42,759 hours, 12,936 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Sensor
- Part number: MS280341
- Condition: Corroded
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU TREND DATA SHOWS CT5ATP TEMP IS AT OR ABOVE THE THRESHOLD 605 DEGREES GROUNDED - YES. NO RECENT RELATED MTX MESSAGES IN APU HISTORY. NO BLOCKAGE IN AIR INLET OR COMPRESSOR INLET PLENUM. REMOVED INLET TEMP SENSOR & FOUND IT TO BE CORRODED & DIRTY. CLEANED CONNECTOR & REPLACED INLET TEMP SENSOR REF AMM 49-61-31. OPS TESTS GOOD REF FIM 49-40 TASK 825 PARA C & D STEPS 1 & 2.
